Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Magnetic soliton motion in a nonuniform magnetic field
Authors: Kosevich A. M.
Gann V. V.
Zhukov A. I.
Voronov V. P.
Keywords: physics
solid state physics
magnetic field
magnetic soliton
Landau-Lifshitz equations
Issue Date: 1998
Citation: Magnetic soliton motion in a nonuniform magnetic field / A. M. Kosevich, V. V. Gann, ...V. P. Voronov et al. // Journal of experimental and theoretical physiscs. - 1998. - Vol.87, N2.-P. 401-407. - Doi: 10.1134/1.558674
Abstract: We discuss the dynamics of a magnetic soliton in a one-dimensional ferromagnet placed in a weakly nonuniform magnetic field. In the presence of a constant weak magnetic-field gradient the soliton quasimomentum is a linear function of time, which induces oscillatory motion of the soliton with a frequency determined by the magnetic-field gradient; the phenomenon is similar to Bloch oscillations of an electron in a weak electric field. An explicit description of soliton oscillations in the presence of a weak magnetic-field gradient is given in the adiabatic approximation
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Kosevich A._Magnetic.pdf268.62 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.